| Model Number |
9-PDA2-04-06 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 4/6mm amplatzer duct occluder ii was selected for an implant on (b)(6) 2022.During deployment, the device was not opening in a desired shape appeared bulbous.Device was removed from the patient prior to released from the delivery cable.There was no angulation or kink noticed in the delivery system and no interaction with atrial structures during deployment.Device was replaced with a new 4/6mm amplatzer duct occluder ii that completed the procedure.Patient stable, no additional information was provided.
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Additional Manufacturer Narrative
The reported event of bulbous deformation could not be confirmed.The investigation confirmed the device met visual and functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.